Sensitivity of optimal growth paths with respect to a change in target stocks or in the length of the planning horizon in a multisector model: A corrigendum
Manfred Nermuth ()
Journal of Mathematical Economics, 1993, vol. 22, issue 4, 399-402
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:22:y:1993:i:4:p:399-402
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().